# SDR DALA2016040502650

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 67,389 hours, 50,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH EMERGENCY LIGHTS ROW 24-30 AND OVER WING EXIT LIGHTS INOPERATIVE.  WIRE BROKEN AT SIDEWALL VENT ROW 28R.  REPAIRED IAW WDM 33-51-14.
